# SDR 95ZZZM469

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MD3211Q1
- Condition: Out Of Adjust
- Location: Cabin Door
- Part time: 16,338 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TVC - AFTER TAKEOFF, THE CREW ELECTED AN AIR TURNBACK DUE TO AN UNSAFE CABIN DOOR INDICATION.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED, AFTERWHICH MAINTENANCE ADJUSTED THE DOOR MICROSWITCH.
